Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 88, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2020, 7:30 PM CDT for Chariton County, Macon County, Randolph County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2020, 7:30 PM CDT (00:30 UTC)
- Expired
- May 25, 2020, 8:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 176 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
095
WUUS53 KEAX 260030
SVREAX
MOC041-121-175-260115-
/O.NEW.KEAX.SV.W.0088.200526T0030Z-200526T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
730 PM CDT Mon May 25 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northeastern Chariton County in north central Missouri...
Northern Randolph County in north central Missouri...
Macon County in north central Missouri...
* Until 815 PM CDT.
* At 730 PM CDT, a severe thunderstorm was located 7 miles north of
Huntsville, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Moberly, Macon, Huntsville, Bevier, Atlanta, Callao, Cairo, New
Cambria, Jacksonville, Ethel, Excello, Prairie Hill and Wien.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3942 9243 3947 9274 3990 9284 3996 9261
3989 9229
TIME...MOT...LOC 0030Z 177DEG 40KT 3954 9259
HAIL...1.00IN
WIND...60MPH
$$
Leighton3 follow-up statements
857
WWUS53 KEAX 260046
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
746 PM CDT Mon May 25 2020
MOC041-175-260056-
/O.CAN.KEAX.SV.W.0088.000000T0000Z-200526T0115Z/
Chariton MO-Randolph MO-
746 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHARITON AND
NORTHERN RANDOLPH COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3960 9238 3961 9269 3970 9269 3970 9279
3990 9284 3996 9261 3989 9229
TIME...MOT...LOC 0046Z 181DEG 35KT 3969 9258
$$
MOC121-260115-
/O.CON.KEAX.SV.W.0088.000000T0000Z-200526T0115Z/
Macon MO-
746 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR MACON COUNTY...
At 746 PM CDT, a severe thunderstorm was located near Bevier, or near
Macon, moving north at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Macon, Bevier, Atlanta, Callao, New Cambria, Ethel and Excello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3960 9238 3961 9269 3970 9269 3970 9279
3990 9284 3996 9261 3989 9229
TIME...MOT...LOC 0046Z 181DEG 35KT 3969 9258
HAIL...1.00IN
WIND...60MPH
$$
Leighton361
WWUS53 KEAX 260055
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
755 PM CDT Mon May 25 2020
MOC121-260115-
/O.CON.KEAX.SV.W.0088.000000T0000Z-200526T0115Z/
Macon MO-
755 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL MACON COUNTY...
At 755 PM CDT, a severe thunderstorm was located over Callao, or 7
miles northwest of Macon, moving north at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Macon, Bevier, Atlanta, Callao and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3968 9236 3970 9269 3991 9280 3996 9261
3989 9229
TIME...MOT...LOC 0055Z 177DEG 40KT 3979 9259
HAIL...0.75IN
WIND...60MPH
$$
Leighton744
WWUS53 KEAX 260114
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
814 PM CDT Mon May 25 2020
MOC121-260124-
/O.EXP.KEAX.SV.W.0088.000000T0000Z-200526T0115Z/
Macon MO-
814 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MACON COUNTY WILL
EXPIRE AT 815 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3968 9236 3970 9269 3991 9280 3996 9261
3989 9229
TIME...MOT...LOC 0114Z 177DEG 40KT 3998 9260
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:54 PM CDT, 36 minutes earlier.
Area forecast discussion, May 25, 6:54 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
654 PM CDT Mon May 25 2020
.Discussion...
Issued at 213 PM CDT MON MAY 25 2020
Southerly flow through pretty much the entire column has resulted in
a very humid air mass with precipitable water values pushing max
values or at least above the 95th percentile. Breaks in the
clouds earlier in the day resulted in temperatures nearing or
exceeding convective temperatures with CU and showers and storms
quickly developing as a result. With around 1000 to as much as
2000 J/kg of CAPE, in this environment, showers and storms will
become more widespread through the afternoon across mainly eastern
KS and western MO. While each cell will be relatively short-lived
in any given location, each cell will be very efficient in its
rainfall and any area that sees multiple cells could quickly pile
up the rainfall with pockets of 1 to 3 inch rainfalls likely. Will
keep the flash flood watch going in its current configuration as
a result. The threat of severe weather looks low but really can't
be ruled out at this time. The wave to our west is enhancing the
shear in the area which would lead better storm organization.
Also, with no real surface focus and cells developing
simultaneously, there's a number of mergers going on and this
should limit storm organization. With low LCLs in the relatively
stronger shear can't rule out a brief tornado but overall, hail
and gusty winds look like the main threat, in addition to the
heavy rain threat.
There will be drop off in activity tonight as this initial wave
moves away. But another wave will move northward, likely after
midnight, and spread more widespread showers and embedded
thunderstorms to eastern KS and western MO through the tomorrow
morning. With a similar moisture profile, storms could again
produce locally heavy rainfall across eastern KS and western MO.
Instability will be weaker so not expecting severe weather.
The upper wave responsible for this mess will cutoff to our
southwest. As a result we'll see continued chances for precipitation
through at least Thursday/ Thursday night. Near to below normal
temperatures are also expected in this pattern. The weather should
begin to quiet down for the weekend as the low moves away from the
area and an upper ridge builds eastward into the middle of the
country.
&&
.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 654 PM CDT MON MAY 25 2020
Storms moving north along the Kansas-Missouri border have shifted
just north and east of the terminals, but stormy activity is
expected to move back in early in the morning as another complex
of storms tracks north along the border. This should allow VFR
conditions to prevail for the most part this evening. However,
once the early morning storm complex lifts up through here all
bets are off as CIGs and storms may bubble up through the morning
and afternoon hours. Confidence is low beyond the early morning
convection.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Tuesday evening for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Tuesday evening for MOZ001>008-011>016-
020>024-028>031-037-038-043-044-053-054.
&&
Discussion...CDB
Aviation...CutterHazardous weather outlook, May 25, 5:00 AM CDT, 14 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 500 AM CDT Mon May 25 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 500 AM CDT Mon May 25 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Several rounds of thunderstorms are expected today into tonight. A couple strong storms are possible this afternoon along with the potential for heavy rainfall. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On and off storm chances continue through Thursday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 25, 5:21 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
521 PM CDT Mon May 25 2020
MOZ007-016-252300-
Putnam MO-Sullivan MO-
521 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM AND NORTHEASTERN
SULLIVAN COUNTIES UNTIL 600 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Unionville, moving north at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Unionville and Lemons.
LAT...LON 4036 9280 4036 9307 4058 9308 4059 9307
4059 9278
TIME...MOT...LOC 2221Z 177DEG 28KT 4041 9293
BarhamSpecial weather statement, May 25, 5:57 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
557 PM CDT Mon May 25 2020
MOZ015-016-023-024-031-032-252345-
Grundy MO-Carroll MO-Chariton MO-Livingston MO-Linn MO-Sullivan MO-
557 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHARITON...LINN...
SOUTHERN GRUNDY...SOUTHWESTERN SULLIVAN...NORTH CENTRAL CARROLL AND
LIVINGSTON COUNTIES UNTIL 645 PM CDT...
At 557 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Utica to 8 miles northwest
of Hale to 7 miles northwest of Brunswick. Movement was north at 40
mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Chillicothe, Trenton, Brookfield, Meadville, Hale, Laclede, Linneus,
Wheeling, Utica, Browning, Galt, Chula, Laredo, Purdin, Ludlow,
Sumner, Mooresville, Spring Hill, Avalon and Dawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4009 9377 4013 9340 4002 9294 3947 9322
3961 9348 3961 9372
TIME...MOT...LOC 2257Z 186DEG 36KT 3966 9368 3967 9348 3952 9320
LeightonSpecial weather statement, May 25, 6:02 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
602 PM CDT Mon May 25 2020
MOZ033-040-046-252345-
Randolph MO-Cooper MO-Howard MO-
602 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...HOWARD AND COOPER
COUNTIES UNTIL 645 PM CDT...
At 602 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tipton, moving north at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Moberly, Boonville, Fayette, Huntsville, Glasgow, New Franklin, Pilot
Grove, Higbee, Otterville, Bunceton, Cairo, Armstrong, Prairie Home,
Renick, Blackwater, Jacksonville, Clifton Hill, Franklin, Wooldridge
and Clifton City.
This includes Interstate 70 in Missouri between mile markers 86 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3941 9231 3925 9236 3925 9243 3902 9256
3898 9257 3891 9250 3868 9262 3869 9305
3897 9305 3906 9293 3904 9292 3919 9288
3934 9279 3932 9271 3961 9269 3960 9230
TIME...MOT...LOC 2302Z 186DEG 35KT 3865 9283
LeightonSpecial weather statement, May 25, 6:37 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
637 PM CDT Mon May 25 2020
MOZ015>017-023>025-032-033-040-260015-
Grundy MO-Macon MO-Adair MO-Chariton MO-Livingston MO-Randolph MO-
Linn MO-Howard MO-Sullivan MO-
637 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHARITON...NORTHWESTERN
RANDOLPH...SOUTHWESTERN ADAIR...LINN...SOUTHEASTERN GRUNDY...
SULLIVAN...NORTH CENTRAL HOWARD...WESTERN MACON AND NORTHEASTERN
LIVINGSTON COUNTIES UNTIL 715 PM CDT...
At 636 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bucklin to 7 miles southeast of Salisbury.
Movement was northeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms. There have also been reports of some funnel clouds
with these storms, which may result in an isolated brief tornado.
Locations impacted include...
Macon, Brookfield, Marceline, Milan, Salisbury, Huntsville, Bevier,
Green City, Bucklin, Laclede, Callao, Linneus, Browning, Galt, New
Cambria, Purdin, Jacksonville, Humphreys, Clifton Hill and Elmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4024 9282 3959 9236 3931 9270 3929 9284
3973 9302 3991 9347 4030 9335
TIME...MOT...LOC 2336Z 207DEG 31KT 3983 9297 3938 9268
LeightonSpecial weather statement, May 25, 6:46 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
646 PM CDT Mon May 25 2020
MOZ032-033-040-046-260030-
Chariton MO-Randolph MO-Cooper MO-Howard MO-
646 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON...
SOUTHWESTERN RANDOLPH...HOWARD AND EASTERN COOPER COUNTIES UNTIL 730
PM CDT...
At 644 PM CDT, Doppler radar was tracking a line of strong
thunderstorms near Fayette, moving north at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm. There have been funnel clouds reported with these
storms, so a brief and isolated tornado cannot be completely ruled
out. Torrential rain may lead to some flooding concerns through the
rest of the evening.
Locations impacted include...
Boonville, Fayette, Salisbury, Huntsville, Glasgow, New Franklin,
Higbee, Armstrong, Prairie Home, Clifton Hill, Franklin and
Wooldridge.
This includes Interstate 70 in Missouri between mile markers 106 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3898 9257 3893 9251 3891 9250 3868 9262
3869 9270 3894 9270 3895 9286 3918 9289
3920 9286 3923 9285 3924 9286 3922 9289
3948 9292 3948 9250 3913 9249
TIME...MOT...LOC 2344Z 178DEG 34KT 3908 9264
LeightonSpecial weather statement, May 25, 7:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
718 PM CDT Mon May 25 2020
MOZ025-032-033-260100-
Macon MO-Chariton MO-Randolph MO-
718 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...RANDOLPH
AND SOUTHERN MACON COUNTIES UNTIL 800 PM CDT...
At 717 PM CDT, Doppler radar was tracking a strong thunderstorm near
Huntsville, moving north at 45 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm. There is a possibility of some funnel clouds on these
storms, and an isolated tornado cannot be completely ruled out.
Locations impacted include...
Moberly, Macon, Huntsville, Bevier, Higbee, Atlanta, Clark, Callao,
Cairo, Renick, Jacksonville, Clifton Hill, Ethel, Excello and Prairie
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3925 9232 3926 9249 3943 9275 3991 9274
3990 9229
TIME...MOT...LOC 0017Z 190DEG 39KT 3941 9260
LeightonThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Flash Flood Warning | EAX | Chariton, Cooper, Howard | 3 hr |
| May 25, 7:18 PM CDT | Special Weather Statement | EAX | Macon, Randolph | 42 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 25, 8:28 PM CDT | Flash Flood Warning | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| May 25, 10:37 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 41 hr |
| May 26, 12:43 AM CDT | Special Weather Statement | EAX | Henry | 32 min |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 65 hr |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| May 26, 9:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 9:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 9:36 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 11 hr |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 8 days |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 21 days |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 21 days |
| May 26, 12:12 PM CDT | Special Weather Statement | EAX | Daviess | 48 min |
| May 26, 12:45 PM CDT | Special Weather Statement | EAX | Putnam | 45 min |
| May 26, 1:03 PM CDT | Special Weather Statement | EAX | Mercer | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.